# SDR AALA20100414TUL01

- Difficulty date: April 14, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 31,237 hours, 12,804 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 8 INCH VERTICAL CREASE IN FORWARD CARGO DOOR.  REMOVED AND REPLACED SKIN PER ESO 60654.
